# SDR YENA2024061300867

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 60,317 hours, 21,880 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 13905
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 41,487 hours, 13,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2549, FLL-SDQ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AFTER T/O: ENG 1 BLEED FAULT W/COND TRIM AIR SYS FAULT. NOTIFIED MCC ADVISED RETURNED TO FLL UNDER MLW; REF LOGPAGE 3890680-1 (PERFORMED ENG 11 FAN AIR VALVE FUNCTIONED TEST WITH BLEED TEST PER AMM 36-11-54 VALVE OPERATES NORMAL SUSPECT BAD FAN AIR VALVE THERMOSTAT REMOVED AND REPLACED ENG 1 FAN AIR VALVE THERMOSTAT IAW AMM 36-11-43 REQUIRES OPS AND LEAK CHECK) AND PERFORMED LEAK CHECK OF FAN AIR VALVE THERMOSTAT PER AMM 36-11-54 A/C SVC OK FOR SVC.'
